Plurisubharmonic functions on ring domains

  • John Erik Fornaess
  • Nessim Sibony
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1268)


Unit Circle Branch Point Formal Power Series Ring Domain Plurisubharmonic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B1]
    Bedford, E., Burns, D.: Domains of existence for plurisubharmonic functions, Math. Ann. 238 (1978), 67–69.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [C1]
    Carleson, L.: Sets of uniqueness for functions regular in the unit circle. Acta Math. 87 (1952), 325–345.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [F1]
    Fornaess, J.E.: Plurisubharmonic functions on smooth domains, Math. Scand. 53 (1983), 33–38.MathSciNetzbMATHGoogle Scholar
  4. [G1]
    Griffiths, P.: Two theorems on extension of holomorphic mappings, Inv. Math 14 (1971), 27–62.CrossRefzbMATHGoogle Scholar
  5. [H1]
    Harvey, R., Shiffman B.: A characterization of holomorphic chains, Ann. Math. 99 (1974), 553–587.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [HE1]
    Helms, L.: Introduction to potential theory, Wiley-Interscience (1969).Google Scholar
  7. [R1]
    Richberg, R.: Stetige streng pseudokonvexe Funktionen, Math. Ann. 175 (1968), 251–268.MathSciNetzbMATHGoogle Scholar
  8. [S1]
    Shiffman, B.: Extension of line bundles and meromorphic maps, Inv. Math. 15 (1972), 332–347.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [SIB1]
    Sibony, N.: Quelques problèmes de prolongement de courants en analyse complexe, Duke Math. J. 52 (1985), 157–197.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [SIU1]
    Siu, Y.T.: Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Inv. Math. 27 (1974), 53–156.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [SIU2]
    Siu, Y.T.: Extension of meromorphic maps to Kähler manifolds, Ann. Math. 102 (1975), 421–462.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • John Erik Fornaess
  • Nessim Sibony

There are no affiliations available

Personalised recommendations